By Topic

A Computational Algorithm for Solving a System of Coupled Algebraic Matrix Riccati Equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Salama, A.I.A. ; University of Calgary ; Gourishankar, V.

A computational algorithm for solving a system of coupled matrix algebraic equations is presented in this paper. Such equations arise in optimal control problems of linear systems with jump parameters.

Published in:

Computers, IEEE Transactions on  (Volume:C-23 ,  Issue: 1 )